# SDR AALA20130126001

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 9,171 hours, 3,563 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX -  INFLIGHT SNA-DFW. CREW REPORTED MULTIPLE BIRD STRIKES ON TAKEOFF.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIVE DAMAGED BLADES ON RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
